# SDR DHL9972741C

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, MCD MIDDLE STRIKER PLATES DENTED AT STA 540.  FABRICATED NR 2 AND NR 3 STRIKER PLATES AT STA 540 AND STA 600 AS PER SRM 51-40-2 USING 301 .25 HARD SS 15 X 58.  TREATED AND PRIMED PER SRM 51-10-2, INSTALLED STRIKER PLATES PER SRM 51-30-2, SEALED EDGE WITH PRC PER SRM 51-20-4  N/R 3684.
